A member asked:

What to do if i overdosed on tobradex (tobramycin and dexamethasone)?

A doctor has provided 1 answer
Dr. Tim Conrad answered

Specializes in Ophthalmology

How so?: Tobradex (tobramycin and dexamethasone) is an ointment or drop. How did you overdose on it?

Answered 10/23/2017

3.9k views

Thank

Related Questions

A member asked:

Can we use tobradex (tobramycin and dexamethasone) for infants?

A doctor has provided 1 answer

A member asked:

Plz , can we use tobradex (tobramycin and dexamethasone) for children ?

2 doctors weighed in across 2 answers

A member asked:

Is tobradex (tobramycin and dexamethasone) effective in treating a chalazion?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question